Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AcneSuffer9

1 Month Post Accutane, Pih and Scars/marks on skin, Help with (pictures inside)

Recommended Posts

Hi, so my acne used to be much worse and I then took accutane and just finished my course around a month ago. A problem I have now is that he colour be overall look of my skin doesn't look great, even without the acne now.
i have booked in for a microdermabrasion session next Friday but also would like to know what I could do myself  home to help 
 also anyone else feel that there acne scars and complexion looks worse in mornings when waking up? 
Pictures: this side there is redness under the skin it seems to Be which doesn't bee up and looks much worse in natural lightIMG_0301.JPGon the second picture, the cheekbone area there is a darker bits of skin which different from the rest of my skin colour so looks worse, IMG_0302.JPGIMG_0303.JPG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×